# SDR AALA201904259008

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 54,265 hours, 31,448 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 27515910B
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RETURNED TO PHL ON ACCOUNT OF FLAP PROBLEM (FLAPS AND SLATS JAMMED AFTER TAKEOFF). EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED TSM TASK 27-51-00-810-818-A. ACCOMPLISHED VISUAL INSPECTION OF FLAP TRANSMISSION/DRIVE SYSTEM IAW AMM 27-54-00-601. NO PROBLEMS FOUND. REPLACED 38CV PROX SENSOR IAW AMM 27-51-44-401. IAW WDM 27-51-12, MAINTENANCE FOUND WIRE 2751-5910B TO 40CV PROX SENSOR WITH CHAFF/SHORT TO GROUND AT PLUG 7542VC BACKSHELL. RETIRMINATED PLUG IAW ESPM 20-44-11. FLAP SYSTEM OPS TEST GOOD IAW AMM 27-54-00-501.
